# SDR DL73E971200

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Overtemp
- Location: N1 Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

NR 1 GEN DISCONNECTED IN FLIGHT DUE TO HIGH OIL TEMP.
